APLA/WLA Seminar 2019 - Danang, Vietnam - 15 – 18 Apr 2019

** Updated as at 19 Mar 2019, 11:45 AM  

           



Theme: Lotteries in the Digital World – Disintermediation, Disruption or Transformation

Digital revolution has transformed how countries, businesses and individuals live, work and play. Consumers’ habits are shaped by the click of buttons - with instant gratification - the new buzz word for the economy. Today, technology challenges the status quo of traditional means of business, what used to work, no longer does. Even age-old business models such as lotteries are faced with disruption in this tech-enabled world.

The advent of new digital channels has created opportunities as well as challenges for lotteries to be distributed and sold. Traditional paper-based lotteries are facing the imminent possibility of being phased-out, as customers turn digital for game of chance. With the growing penetration of the Internet, mobile phones, online and mobile apps, lottery operators are facing challenges on many fronts as customers become digital natives.

How does digitalisation reshape the lottery industry? What does this spell for the future of lottery operators? At this year’s APLA/WLA Seminar 2019 (Lotteries in the Digital World - Disintermediation, Disruption or Transformation), you can expect an exciting line-up of sector-specific topics which will touch on targeted concerns centred around digitalisation, and how this could lead to a transformational journey in the lottery business, turning challenges into opportunities. Seminar participants can also expect to hear from industry experts on ways they could leverage Big Data and analytics to gain insights on customer trends and experience. There’s also an exclusive chance to hear from and get inspired by renowned industry leader Tim Kobe (Founder of Eight Inc, known as the visionary behind Apple’s iconic stores), who will be this year’s keynote speaker. 

Don’t miss this chance to be part of this journey to effect changes and make history! Registration opens now, book early to avoid disappointment!

Business Programme 

Day 1: 15 April 2019 (Monday)
Time Description Venue
9.00am – 6.00pm Registration Lobby, Hyatt Regency Danang Resort & Spa
8.00am – 2.00pm Danang City Tour
 
Depart from Hyatt Regency Danang Resort & Spa
7.00am – 2.00pm Golf Session Montgomerie Link Course
6.00pm – 10.00pm Welcome Dinner Garden, Hyatt Regency Danang Resort & Spa

Day 2: 16 April 2019 (Tuesday) 
Time
 
Description/Topic Speaker
9.00am – 9.10am
(10 min)
 
Welcome Address 1 Seah Chin Siong, APLA Chairman
9.10am – 9.20am
(10 min)
 
Welcome Address 2 Luca Esposito Poleo, ED, WLA
 
9.20am – 9.30am
(10 min)
 
Welcome Address 3 Representative from Vietnam MOF
9.30am – 10.30am
(50 + 10 min)
 
Keynote Speaker 1: TBC
 
Tim Kobe, Founder and CEO of Eight Inc
 
10.30am - 10.50am Coffee / Tea (20 min)
10.50am – 11.35am
(40 + 5 min)
 
Virtual Sports Global Growth Trends and Its fit with Lottery Offerings (Scheduled Draws and Instant-Win Games)  Yariv Lissauer, Founder and CEO of Leap Gaming
11.35am – 12.20pm
(40 + 5 min)
 
 TBC
 
Patrick de Moustier, Managing Director, Accenture Digital ASEAN
12.20pm – 12.45pm
(20 + 5 min)
 
Italian Ban on Gaming Advertising 
 
Piet Van Baeveghem (Secretary General, Legal & Regulatory Affairs Management at Belgium Lottery), WLA Invited Speaker
12.45pm – 2.00pm Lunch (75 min) - Green House, Hyatt Regency Danang Resort & Spa
 
2.00pm – 2.50pm
(45 + 5 min)
 
Panel Session 1: Delivering Instant & Personalised Services to the Millennials in the Digital World Panellists: 
a) Kamlash Vijay, Sugal & Damani
b) Colin Lau, HKJC
c) Andrew Shepherd, The Lott
2.50pm – 3.40pm
(45 + 5 min)
 
Adapting to the changing customer
 
Reuben Wakeley, Chief Innovation Officer, OCBC FinTech and Innovation Group
3.40pm – 4.00pm
 
Coffee / Tea (20 min)
4.00pm – 4.40pm
(35 + 5 min)
 
Digital Technology for an Integrated Approach for a Smart Campus Neo Teck Guan, Director, ICT Strategy and Alliances, South Pacific Strategy Marketing Department, Huawei
4.40pm – 5.20pm (30 + 10 min)
 
Speaker 5: eKYC For Account Registration Sebastian Heng, Head, Agile Practice,
NCS Pte Ltd
5.45pm – 9.30pm Free & Easy
Optional Event: Hoi An Impression Theme Park (separate fee)
Assemble at Hotel Lobby by 5.45pm. Dinner at theme park (at own cost)

Day 3: 17 April 2019 (Wednesday)
Time
 
Description/Topic Speaker
9.00am – 9.40am
(35 + 5 min)
 
Impact of General Data Protection Regulation on Lottery Operation in Asia Piet Van Baeveghem (Secretary General, Legal & Regulatory Affairs Management at Belgium Lottery)
9.40am – 10.30am
(45 + 5 min)
An Overview of The Latest Consumer Trends in Asia-Pacific Khoa Doan, Director of Consumer Insights,
Nielsen Vietnam
10.30am – 11.00am
 
Coffee / Tea (30 min)
11.00am – 11.50am
(45 + 5 min)
Panel Session 2: Digitalisation and the impact of regulation on lottery and sport betting Panellists:
  1. Tay Boon Khai, Singapore Pools (Pte) Ltd
  2. Chen Hai Ping, Deputy Director of Gaming Research Centre of China, Bejing Normal University
11.50am – 1.00pm
(70 min)
 
Sponsor Session
 
Next-generation holistic gaming solutions and services
  1. Pollard
  2. Intralot
  3. IGT
  4. Berjaya Gia Thinh
  5. Carmanah Signs
1.00pm – 2.30pm Lunch (90 min) - Green House, Hyatt Regency Danang Resort & Spa
 
2.30pm – 3.20pm
(45 + 5 min)
Digitalisation and the Manufacturing of Luck

 
Prof Teo Chung Piaw, National University of Singapore, Analytics & Operations

 
3.20pm – 3.30pm
(10 min)
Sponsor Session
  • Pollard
  • Intralot
  • IGT
4.15pm – 7.00pm Assemble at Hotel Lobby by 4.15pm, depart for Hoi An Ancient Town
 
Free & Easy
 
7.00pm – 9.30pm
 
Closing Dinner - Fullmoon Town Restaurant & Bar

Day 4 Networking Day: 18 April 2019 (Thursday)
Time
 
Description/Topic
7.45am – 3.00pm


 
Assemble at lobby by 7.30am
Visit Ba Na Hills
Lunch provided at Arapang restaurant
Back to hotel 



Seminar Venue & Accommodation

The seminar hotel, Hyatt Regency Danang Resort & Spa, is offering preferential room rates for our seminar delegates during the seminar period.
 
Room  Category Price (USD)
King Room | Twin Room ~USD190 (includes taxes/surcharges)
- Includes buffet breakfast



Highlights of Social Programme

• Opening Dinner – Beach House Garden, Hyatt Regency Danang Resort and Spa
• Closing Dinner – Fullmoon Town Restaurant & Bar
• Networking Day – Ba Na Hills
• Optional Event: City Tour/Golf/Hoi An Impression Theme Park (separate fee)


Seminar Registration Fees

The registration fees for APLA Seminar is as follow:
Registration Category US Dollars
APLA / WLA Member US $800
APLA / WLA Associate Member US $900
Non-Members US $1000
Accompanying Person US $300

Airport Transfer

International delegates will arrive at Da Nang International Airport. The distance from airport to the seminar venue (Hyatt Regency Danang Resort & Spa) is about 10.6km and the journey by taxi will take about 20 minutes.

Transfer options as follow:
 
  • Taxi or Grab cost: VND200,000 (≈USD9 nett) per way
  • Airport transfer provided by hotel is chargeable as follows:
 
Vehicle Airport transfer (one way) – US Dollars Capacity
7-seater VND 1,386,000 nett ($60 nett) Max. 4 pax
16-seater VND 1,732,500 nett ($75 nett) Max. 12 pax

To opt for airport transfer provided by the hotel, you may email the hotel at concierge.danang@hyatt.com
 
  • Airport transfer provided by VITOURS is chargeable as follows:  
Vehicle Airport transfer (one way) – US Dollars Capacity
7-seater VND 462,000 nett ($20 nett) Max. 4 pax
16-seater VND 499,000 nett ($21.6 nett) Max. 12 pax

To opt for airport transfer provided by VITOURS, you may contact them through WhatsApp (+84 905 279 348) or email sm.tourdesk@vitours.com.vn.

Visa Information

To enter Vietnam, a Visa is required for selected nationalities. You may visit the Vietnam
Embassy website for your respective country.


Note: Photographs & videos will be taken during the event for marketing and publicity purposes.